Title

Recovering $S^1$-Invariant Metrics on $S^2$ from the Equivariant Spectrum

Publication Date

2016

Journal

International Mathematics Research Notices

Volume

16

First Page

4882

Last Page

4902

Abstract

We prove an inverse spectral result for S1-invariant metrics on S2 based on the so-called asymptotic equivariant spectrum. This is roughly the spectrum together with large weights of the S1-action on the eigenspaces. Our result generalizes an inverse spectral result from [6] concerning S1-invariant metrics on S2 which are invariant under the antipodal map. We use higher order terms in the asymptotic expansion of a natural spectral measure associated with the Laplacian and the S1-action.

This document is currently not available here.

Share

COinS